# SDR DALA2016022901622

- Difficulty date: February 28, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP UPPER SURFACE PUNCTURED 53" FROM INBD END 14" FROM T/E. ON LT WING INBD MAIN FLAP UPPER SURFACE 53" FROM INBD END 14" FROM T/E.   REPAIRED IAW SRM 51-70-17, REPAIR 4B, FIG 24.
